advertisement
Question
Posted by: amanda | 2011/02/16

PCOS medication

Ovaries removed with hysterectomy at 31 - severe PCOS. Been on Estrofem 1mg and Androcur (10 per month) for 13 yrs. Lately very tired, skin very greasy for about a week before I start Androcur. Endocrinologist took all meds away and placed me on Angeliq. Helped for tiredness, brain fog and candida, but developed visual disturbances after first month, in second month picked up weight and started hot flushes. Stopped it immediately and now back on normal meds, very tired and can only see gynae or endocrinologist in May. Can I drink Angeliq 3 x per week, Estrofem the other days and Androcur for 10-15 days per month? If only Estrofem is increased I''ll pick up weight. If only Androcur is increased to 21 days per month and no Angeliq, could that solve the problem? Would prefer this as I don''t trust that Angeliq is right for me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can't really mix and match like this. It would cause more problems.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/02/17

You can't really mix and match like this. It would cause more problems.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement